A NOTE ON DERIVATIONS IN SUBTRACTION ALGEBRAS


ÖZTÜRK M. A. , Yazarli H. , UÇKUN M.

ARS COMBINATORIA, vol.124, pp.267-276, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 124
  • Publication Date: 2016
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.267-276

Abstract

The aim of this paper is to introduce the notions of f-derivation and symmetric bi-derivation in c-subtraction algebras and to study some properties of these derivations.